The inhomogeneous dam problem with discontinuous permeability
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 1, p. 49-77
@article{ASNSP_1987_4_14_1_49_0,
     author = {Friedman, Avner and Huang, Shao-Yun},
     title = {The inhomogeneous dam problem with discontinuous permeability},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {1},
     year = {1987},
     pages = {49-77},
     zbl = {0644.35097},
     mrnumber = {937536},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_1_49_0}
}
Friedman, Avner; Huang, Shao-Yun. The inhomogeneous dam problem with discontinuous permeability. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 1, pp. 49-77. http://www.numdam.org/item/ASNSP_1987_4_14_1_49_0/

[1] H.W. Alt, A free boundary problem associated with the flow of ground water, Arch. Rational Mech. Anal., 64 (1977), 111-126. | MR 428901 | Zbl 0371.76079

[2] H.W. Alt, The fluid flow through porous media. Regularity at the free surface, Manuscripta Math., 21 (1977), 255-272. | MR 449170 | Zbl 0371.76080

[3] H.W. Alt, Strömungen durch inhomogene poröse Medien mit freien Rand, J. Reine Angew. Math., 305 (1979), 89-115. | MR 518852 | Zbl 0392.76091

[4] H.W. Alt and G. Gilardi, The behaviour of the free boundary for the dam problem, Ann. Scuola Norm. Sup. Pisa, 9 (4) (1982), 571-626. | Numdam | MR 693780 | Zbl 0521.76092

[5] C. Baiocchi, Su un problema a frontiera libera connesso a questioni di idraulica, Ann. Mat. Pura Appl., 92 (1972), 107-127. | MR 408443 | Zbl 0258.76069

[6] C. Baiocchi and A. Friedman, A filtration problem in a porous medium with variable permeability, Ann. Mat. Pura Appl., 114 (1977), 377-393. | MR 468530 | Zbl 0386.76080

[7] V. Benci, On a filtration problem through a porous medium, Ann. Mat. Pura Appl., 100 (1974), 191-209. | MR 356674 | Zbl 0298.76049

[8] H. Brezis, D. Kinderlehrer and G. Stampacchia, Sur une nouvelle formulation du probléme de l'ecoulment à travers une digue, C.R. Acad. Sci. Paris, 287 (1978), 711-714. | MR 515672 | Zbl 0391.76072

[9] L.A. Caffarelli and A. Friedman, The dam problem with two layers, Arch. Rational Mech. Anal., 68 (1978), 125-154. | MR 505510 | Zbl 0397.76087

[10] L.A. Caffarelli, A. Friedman and A. Torelli, The free boundary for a fourth order variational inequality, Illinois J. Math., 25 (1981), 402-422. | MR 620427 | Zbl 0466.35070

[11] J. Carillo-Menendez and M. Chipot, On the dam problem, J. Differential Equations, 45 (1982), 234-271. | MR 665999 | Zbl 0504.35082

[12] A. Friedman, Variational principles and free boundary problems, John Wiley, New York, 1982. | MR 679313 | Zbl 0564.49002

[13] D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, 1977. | MR 473443 | Zbl 0361.35003

[14] R. Stavre and B. Vernescu, Incompressible fluid flow through a nonhomogeneous and anistropic dam, Nonlinear Anal., 9 (1985), 799-810. | MR 799885 | Zbl 0535.35080

[15] E.C. Titchmarsh, Theory of Functions, Second Edition, Oxford University Press, 1939. | JFM 65.0302.01 | MR 593142